Download this article
 Download this article For screen
For printing
Recent Issues

Volume 18
Issue 3, 409–629
Issue 2, 209–408
Issue 1, 1–208

Volume 17, 12 issues

Volume 16, 10 issues

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
A p-adic Simpson correspondence for rigid analytic varieties

Yupeng Wang

Vol. 17 (2023), No. 8, 1453–1499
Abstract

We establish a p-adic Simpson correspondence in the spirit of Liu and Zhu for rigid analytic varieties X over p with a liftable good reduction by constructing a new period sheaf on X proét. To do so, we use the theory of cotangent complexes described by Beilinson and Bhatt. Then we give an integral decompletion theorem and complete the proof by local calculations. Our construction is compatible with the previous works of Faltings and Liu and Zhu.

Keywords
p-adic Simpson correspondence, period sheaf, small generalised representation, small Higgs bundles
Mathematical Subject Classification
Primary: 14F30, 14G22
Milestones
Received: 2 November 2021
Revised: 25 July 2022
Accepted: 6 September 2022
Published: 29 August 2023
Authors
Yupeng Wang
Morningside Center of Mathematics No. 505
Chinese Academy of Sciences
Beijing
China

Open Access made possible by participating institutions via Subscribe to Open.